# SDR CALA9901348

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Bischarged
- Location: Row 16-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E PATH LIGHT OUT BETWEEN SEAT ROWS 16 - 20.  REMOVED AND REPLACED BATTERY PACK.
